# SDR SWAA2022011851184

- Difficulty date: December 7, 2021
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 66,890 hours, 39,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SCUFF PLATE AFT POSITION OF AFT CARGO COMPARTMENT DOOR ; 2021-557896 / [01] DIGITAL CALIPER P/N 500-197-30; S/N A18135080; DUE DATE 31-JUL-22.; [02] REPAIRED SCUFF PLATE AFT POSITION OF AFT CARGO COMPARTMENT DOOR IAW B737-700 SRM 53-60-15-2R-1 REPAIR 1.; [03] CORRECTED STEP 2.REPAIRED SCUFF PLATE AFT POSITION OF AFT CARGO COMPARTMENT DOOR IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGNOFFS BELOW.; [04] REPAIRED SCUFF PLATE AFT POSITION OF AFT CARGO COMPARTMENT DOOR IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGNOFFS BELOW. COMPLETED
